Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MODAL LOGIC")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1218

  • Page / 49

Export

Selection :

  • and

STRICT IMPLICATION IN A SEQUENCE OF EXTENSIONS OF S4ULRICH D.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 3; PP. 201-212; BIBL. 18 REF.Article

BOUNDED PROPERTIES IN MODAL LOGICSCHUMM GF.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 3; PP. 197-200; BIBL. 16 REF.Article

TWO BASIC PURE-IMPLICATIONAL SYSTEMSZEMAN JZ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 674-684; BIBL. 12 REF.Article

LOGIQUES MODALES AVEC DES LM-AXIOMESRYBAKOV VV.1978; ALGEBRA I LOGIKA; SUN; DA. 1978; VOL. 17; NO 4; PP. 455-467; BIBL. 9 REF.Article

AN AMBIGUITY IN MODAL LOGIC.WILLIAMSON J.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 475-485Article

ON A MODAL SYSTEM OF R.A. BULL'S.ULRICH D.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 3; PP. 479-480; BIBL. 3 REF.Article

SOME REMARKS ON METAPHYSICS AND THE MODAL LOGICS F*F.WILSON R.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 3; PP. 349-360; BIBL. 1 P. 1/2Article

A MODEL-THEORETIC SEMANTIES FOR MODAL LOGIC.PAULOS J.1976; NOTRE DAME J. FORM. LOGIC.; U.S.A.; DA. 1976; VOL. 17; NO 3; PP. 465-468; BIBL. 5 REF.Article

AXIOMATISATION ET PROPRIETES DES ALGEBRES MODALES TETRAVALENTESLOUREIRO I.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 10; PP. 555-557; ABS. ENG; BIBL. 11 REF.Article

NON-EQUIVALENT FORMULAE IN ONE VARIABLE IN A STRONG OMNITEMPORAL MODAL LOGICMAKINSON D.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 2; PP. 111-112; BIBL. 5 REF.Article

SEMANTIC TABLEAUX FOR A LOGIC WITH IDENTITYBENCIVENGA E.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 3; PP. 241-247Article

ON SUBSTITUTION FOR VARIABLE ONE-PLACE FUNCTORSKROLIKOSKI SJ.1980; NOTRE DAME J. FORM. LOGIC; USA; DA. 1980; VOL. 21; NO 2; PP. 243-250; BIBL. 5 REF.Article

PRETABULAR VARIETIES OF MODAL ALGEBRASBLOK WJ.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 101-124; BIBL. 15 REF.Article

SOME KINDS OF MODAL COMPLETENESSVAN BENTHEM JFAK.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 125-141; BIBL. 19 REF.Article

SOME MODAL LOGICS WITH QUANTIFIERSMONTAGNA F.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1395-1410; ABS. ITA; BIBL. 7 REF.Article

THREE EXISTENCE PRINCIPLES IN A MODAL CALCULUS WITHOUT DESCRIPTIONS CONTAINED IN A. BRESSAN'S MCOMODEO EG.1980; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1980; VOL. 21; NO 4; PP. 711-727; BIBL. 8 REF.Article

S5 WITHOUT MODAL AXIOMSWILLIAMSON J.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 593-594; BIBL. 2 REF.Article

S4.1.4=S4.1.2 AND S4.021=S4.04.LENZEN W.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 465-466; BIBL. 3 REF.Article

A MODAL LOGIC WITH TEMPORAL VARIABLESCHAPMAN T.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 4; PP. 558-578; BIBL. 10 REF.Article

LOCATION OF SOME MODAL SYSTEMSPLEDGER KE.1980; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1980; VOL. 21; NO 4; PP. 683-684; BIBL. 3 REF.Article

THE LOGIC OF RELATIVE MODALITY AND THE PARADOXES OF DEONTIC LOGICBRYANT J.1980; NOTRE DAME J. FORM. LOGIC; USA; DA. 1980; VOL. 21; NO 1; PP. 78-88; BIBL. 13 REF.Article

CANONICAL MODAL LOGICS AND ULTRAFILTER EXTENSIONSVAN BENTHEM JFAK.1979; J. SYMBOL. LOGIC; USA; DA. 1979; VOL. 44; NO 1; PP. 1-8; BIBL. 8 REF.Article

THE MINIMAL MODAL LOGIC: A CAUTIONARY TALE ABOUT PRIMITIVES AND DEFINITIONS.MILBEROGER M.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 486-488; BIBL. 4 REF.Article

MODAL TREES FOR T AND S5.DAVIDSON B; JACKSON FC; PARGETTER R et al.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 4; PP. 602-606; BIBL. 2 REF.Article

ABNORMAL WORLDS AND THE NON-LEWIS MODAL SYSTEMS.GEORGACARAKOS GN.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 1; PP. 95-100; BIBL. 5 REF.Article

  • Page / 49